It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • Burning eyes & accutane

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 11-28-2005, 02:50 PM   #1
    *pig_tails*
    Senior Member
    (female)
     
    *pig_tails*'s Avatar
     
    Join Date: Nov 2005
    Posts: 129
    *pig_tails* HB User
    Question Burning eyes & accutane

    I have only been on accutane for 3 days (60mgs per day) and last night my eyes felt like they were burning!! Is this normal??

     
    Sponsors Lightbulb
       
    Old 11-28-2005, 04:45 PM   #2
    wakkochic17
    Senior Veteran
    (female)
     
    Join Date: Mar 2004
    Posts: 1,209
    wakkochic17 HB User
    Re: Burning eyes & accutane

    it's possible it's drying your eyes out.. it seems to dry everything else out as well! I would try OTC tears a couple of times a day (I use Visine Tears, but there are many other brands) to see if that helps. If that doesn't help, talk to your doctor there may be something else or you may need a prescription eye ointment to help out. I had to go on prescription lip ointment when I was on Accutane.. my lips were really bad.

     
    Old 11-28-2005, 04:59 PM   #3
    blue_eyes21
    Junior Member
    (male)
     
    blue_eyes21's Avatar
     
    Join Date: Oct 2005
    Posts: 34
    blue_eyes21 HB User
    Re: Burning eyes & accutane

    I think this is pretty normal I had the same thing happen to me but i'm now on my fourth week and it has gotten much better

     
    Old 11-29-2005, 02:38 AM   #4
    california1
    Senior Member
    (male)
     
    Join Date: May 2005
    Location: USA
    Posts: 291
    california1 HB User
    Re: Burning eyes & accutane

    dry eyes are def. a side effect. grab some eye drop treatments and see which one works best. good luck

     
    Old 11-29-2005, 07:19 AM   #5
    lolitazz
    Senior Member
    (male)
     
    lolitazz's Avatar
     
    Join Date: May 2005
    Posts: 118
    lolitazz HB User
    Re: Burning eyes & accutane

    Yes, it is a common side effect.

    You should feel better though if you apply eye drops. If it doesn't help call your derm. It is common though, just like the dry skin/dry lips.

     
    Old 11-29-2005, 02:59 PM   #6
    1 girl
    Senior Member
    (female)
     
    1 girl's Avatar
     
    Join Date: Jun 2005
    Posts: 150
    1 girl HB User
    Re: Burning eyes & accutane

    I have the same problem, and I just use natural tears. It helps after a few seconds

     
    Old 11-29-2005, 11:37 PM   #7
    *pig_tails*
    Senior Member
    (female)
     
    *pig_tails*'s Avatar
     
    Join Date: Nov 2005
    Posts: 129
    *pig_tails* HB User
    Re: Burning eyes & accutane

    Thanks for your replies!

    It will go back to normal when i'm off accutane right??

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Severe dry eyes & steroid drops NikiJo Eye & Vision 24 04-27-2008 10:10 AM
    Burning/numbness nerve central pain & wheal & flare reaction/tmj/oro-facial pain vital33 Neuropathy 4 03-11-2008 07:11 PM
    Dry Eyes induced by Accutane (blepharitis and dry eyes) nick1234 Eye & Vision 5 08-16-2007 12:36 AM
    Burning eyeballs & other symptoms since I'm off abx 6Blues Lyme Disease 40 04-25-2007 06:29 PM
    Food & acne (why dermatologists don't tell the truth) Andrew29 Acne 100 01-28-2006 02:44 PM
    Eye Pain, Eye Redness, Burning for 2 months used all medicine bontok12 Eye & Vision 0 10-05-2004 09:37 PM
    specific products for Accutane dry eyes magnus55 Acne 0 12-30-2003 05:37 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:54 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!